# SDR AALA200800064

- Difficulty date: January 14, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SEAT MOUNTED LIGHT AT SEAT 21H INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY SEAT MOUNTED LIGHT AT SEAT 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
